# SDR SWAA990311

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELECTRIC LOW PRESSURE CHECK LIGHT ILLUMINATED IN FLIGHT AND WOULD NOT GO OUT.  RETURNED TO MDW.  TIGHTENED CORY LIGHT BASE, OPS CK OK PER MM.
